# SDR BJNA991201

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, SEVERAL ABNORMAL INDICATIONS OCCURRED, AS FOLLOWS, NR 1 ALTIMETER WITH OFF FLAGS AND SPINNING, MACH TRIM FAIL LIGHT, NR 1 AIRSPEED WITH FLAGS WITH BARBER POLE REDUCED TO 260 KNOTS, GROUND PROX INOPERATIVE, EPR INOPERATIVE, AND PDC WENT INTO TEST MODE.  RE-RACKED AIR DATA COMPUTER PER 34-12-0.  OPERATION OF EFFECTED SYSTEM CHECK OK.  (M)
